# SDR DALA2023051803954

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 61,864 hours, 29,229 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 AFT LAV OXYGEN INOP. CORRECTIVE ACTION: DEFERRED, NEW O2 GENERATOR TO BE INSTALLED. (9648334)
